Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Are there any side effects in taking lamotrigine and dianabol

Premium Questions

Dr. Ivo Ditah MD

I believe taking 10mg of Dianabol in the morning, can greatly increase your muscle gain over ... are on a clean diet as well. Back in the 60,s and 70,s low dose of dianabol was used quite often. I... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Shafi Ullah Khan MD

I'm having a side effect to Lamactin -I have a rash all over my body. I stopped taking it but can't get in touch with my psychiatrist . what should I do? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.  Vasanth MD

I have a rash wondering if it is because I am taking lamotrigine and just increased 2 weeks ago. what should I do? emergency room? ... View answer

Answered by : Dr. Vasanth ( General & Family Physician)
Dr. Erion Spaho MD

I take one tablet of 150mg of lamotrine a day to control seizures the causes side effects extreme lost of balance, can't write, impared speech, and shakes. any solve for this med that would solve ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Chintan Solanki MD

I started to take lamotragine 10 days ago 25mg and I feel very tired, agitated, have a headache and can't sleep. How can I stop? M my email:XXXX YYYY@YYYY I would appreciate if you answer my question ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr.  Rakesh Madhyastha MD

24 hours. He takes 200mg lamotrigine. He is going to the gym and is considering taking dianabol. Please could you tell me the side effects of this combination. He has had no more... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Seikhoo Bishnoi MD

Lamotrigine and it has a cough as a side effect. I haven t called my neurologist yet because I wanted ...I have taken Lamotrigine for about 6 years. For the last 3 years I developed a cough ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Prabhash Verma MD

for the pain. Currently, I am taking Gabapentin (600 mg 4xdaily) Lamotrigine (50 mg in the am, and 100 mg in the eve.) and Duloxetine (60 mg daily. I need to know if this might be a good thing and what the... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Im prescribed 25mg olanzapine and 200mg sertraline daily and im taking 40mg winstrol 40mg anapalone 40mg dianabol 40mg androgenic agent! Im 2 weeks in and i feel fine i have 2 weeks left then i stop ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Olgeta Xhufka MD

I am starting a new seizure medication, Lamotrigine. The instructions were difficult to understand ... misunderstood and took 150 mg dose. Tomorrow, should I skip the med or take the 50 mg? ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)

Mobile Questions and Answers

Dr. Bharatesh Devendra Basti MD

It is safe .usually no side effects.

Dr. Vaddadi Suresh MD

yes, it is a side effect of the drug